Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Random fixed points
of set-valued operators

Authors: Tomás Domínguez Benavides, Genaro López Acedo and Hong-Kun Xu
Journal: Proc. Amer. Math. Soc. 124 (1996), 831-838
MSC (1991): Primary 47H10, 47H40; Secondary 47H09, 60H25
MathSciNet review: 1301487
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some random fixed point theorems for set-valued operators are obtained. The measurability of certain marginal maps is also studied. The underlying measurable space is not assumed to be a Suslin family.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47H10, 47H40, 47H09, 60H25

Retrieve articles in all journals with MSC (1991): 47H10, 47H40, 47H09, 60H25

Additional Information

Genaro López Acedo
Affiliation: Departmento de Análisis Matemático, Facultad de Matemáticas, Universidad de Sevilla, Apdo. 1160, 41080-Sevilla, Spain

Hong-Kun Xu
Affiliation: Institute of Applied Mathematics, East China University of Science and Technology, Shanghai 200237, China
Address at time of publication: Department of Mathematics, University of Durban-Westville, Private Bag X54001, Durban 4000, South Africa

Keywords: Random fixed point, set-valued operator, measurable space, Hausdorff distance, measurable selection, nonexpansive operator, condensing operator, marginal map
Received by editor(s): July 29, 1993
Received by editor(s) in revised form: September 12, 1994
Additional Notes: The first and second authors’ research was partially supported by DGICYT under project PB 90-0903 and the Junta de Andalucia
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society